# SDR CA190812002

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 89,028 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774E010000
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD PACK NUMBER 1 ON MEL FOR REPEAT OVERHEAT FAULT. CREW NOTICED CABIN ALTITUDE CLIMBING. INITIATED DESCENT TO LOWER ALTITUDE. DECLARED MAYDAY WITH ATC. DURING THE DESCENT CABIN ALTITUDE STABILIZED. CREW CONTINUED DIVERSION.  RESOLUTION PFR FAULTS "PRESS REG-V 4001HA2 OR SOL 10HA2. INSPECTED & LK CHECKED SENSE LINES. REPLACED BLEED VALVE. R/R #2 ENG PRV 4001HA2 PER A320 AMM 36-11-52. ENGINE RUN CARRIED OUT, BLEED VALVE TESTED WITH NO FAULTS. RE&RE INSPECTION CARRIED OUT. (TC# 20190812002)
